Gabapentin and irritability : Anyone have... - Women's Health

Women's Health

34,104 members3,597 posts

Gabapentin and irritability

I8fisH profile image
5 Replies

Anyone have issues with Gabapentin and irritability?

5 Replies
wobblybee profile image
wobblybeeAdministrator

🙂 There have been previous discussions re this medication. If you’d like to read posts, type Gabapentin in the searchbox (top right) to see links.

Desperateforrelief profile image
Desperateforrelief

I can testify that gabapentin causes me to go into a rage.

Adiewon2 profile image
Adiewon2

Hi 18fish

I am allergic to Gabapenten (found this out in hospital and in the Emergency room). Irritability and many other physical psychological and neurological issues prevent me from taking these medicines. Research the medicine and its effects on you, use yourself as the research subject then discuss with your consultant.

Good Luck Adiewon

Rosiez1 profile image
Rosiez1

Yes I have and I I wondered why I was so grumpy. also, I found it knocked me around somewhat and I found I was not able to function well as a person while on it. took myself off it because it wasn't doing much for me anyhow and felt better off it.

Ladyred88 profile image
Ladyred88

Hi absolutely none other than it no longer works for me,so referred to pain clinic.

You may also like...